# SDR CA960304014

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube Assembly
- Part number: 82970010131
- Condition: Chafed
- Location: Lt Drain
- Part time: 10,815 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING 200 HOUR GEAR INSPECTION, LH CASE DRAIN RETURN TUBE ASSEMBLY FOUND CHAFED BEYOND LIMITS. STANDBY POWER UNIT PRESSURE LINE CAUSING CHAFING.
